hi. im 24 years old. when i got my medical record for a job the clinic says that I have with minimal PTB (PULMONARY TUBERCULOSIS) when i was 22 years old. so I asked for a second opinion, but my doctor says that i don't need to take another CHEST XRAY lab, She gave me a medicine rifampicin, and the side effect will be my urine get red. after i took my rifampicin for 2 weeks, my doctor says that it will be ok, but now i am worried about it, and it gets me confused why should i have a minimal PTB if i dont have a sputum, but i remember after i took the xray my nose was bleeding, and i dont know why.and now im afraid, i want to have a new job but im afraid if i the company required for a chest xray and it happen again. pls help me and answer my question pls...
How are you?Were you able to see a pulmunologist at that time? Was there a repeat x-ray after the treatment? If you took the medicine for only 2 weeks, this may not be long enough. To determine if you have this condition still, you can have a sputum test done and see a pulmunologist or lung specialist for clearance which will be used in your work application. Take care and best regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.